# SDR ASAA0946303

- Difficulty date: July 12, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 37,596 hours, 20,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6545855122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE AT RIGHT AFT GALLEY SERVICE DOOR MOP SILL CORRODED.  REMOVED AND REPLACED R2 MOP SILL.
